# SDR USAA050594

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 5 Slat
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SLAT WEDGE DISBOND 4 INCHES BY 4 INCHES, OUTBOARD END OF UPPER AND LOWER SKIN OF NR 5 SLAT.  SDA COMPLETE ACCOMPLISHED COMPOSITE REPAIR IAW 57-42-04.  (M)
